Drug interactions between Keytruda and Lynparza
Interactions between your drugs
There were no interactions found in our database between Keytruda and Lynparza - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Keytruda is in the drug class Anti-PD-1 monoclonal antibodies.
- Keytruda is used to treat the following conditions:
- Lynparza is a member of the drug class PARP inhibitors.
- Lynparza is used to treat the following conditions:
Drug and food interactions
Applies to: Lynparza (olaparib)
Do not consume grapefruit, grapefruit juice, or Seville oranges during treatment with olaparib. Doing so can significantly increase the blood levels of olaparib and increase the risk and/or severity of side effects such as nausea, vomiting, diarrhea, indigestion, loss of appetite, abdominal pain or discomfort, lung problems, and impaired bone marrow function resulting in low numbers of different types of blood cells. You may also be more likely to develop anemia, bleeding problems, or infections due to low blood cell counts. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.